# SDR JJBA20170707015

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gutter
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT DRIP GUTTERS  SEAT TRACK HAVE MULTIPLE RIVETS PULLED THROUGH AND SPOTS OF CORROSION.  REPLACED IAW SRM 51-40-11.
